# SDR SWAA2025092606489

- Difficulty date: August 20, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BLADE LOCATED ACCESS PANEL 333AT AT LT HORIZONTAL STABILIZER.  REPLACED BLADE LOCATED ACCESS PANEL 333AT AT LT HORIZONTAL STABILIZER IAW SRM 51-40-02.
